Free Access
Volume 22, Number 2, April-June 2016
Page(s) 500 - 518
Published online 10 March 2016
  1. O. Alvarez and M. Bardi, Viscosity solutions methods for singular perturbations in deterministic and stochastic control. SIAM J. Control Optim. 40 (2001/02) 1159–1188. [CrossRef] [MathSciNet] [Google Scholar]
  2. O. Alvarez and M. Bardi, Singular perturbations of degenerate parabolic PDEs: a general convergence result. Arch. Ration. Mech. Anal. 170 (2003) 17–61. [CrossRef] [MathSciNet] [Google Scholar]
  3. M. Bardi and I. Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamilton–Jacobi–Bellman Equations. Birkhäuser, Boston (1997). [Google Scholar]
  4. M. Bardi and A. Cesaroni, Optimal control with random parameters: a multiscale approach. Eur. J. Control. 17 (2011), 30–46. [CrossRef] [MathSciNet] [Google Scholar]
  5. M. Bardi and G. Terrone, Homogenization of some optimal control problems (to appear). [Google Scholar]
  6. M. Bardi, A. Cesaroni and L. Manca, Convergence by Viscosity Methods in Multiscale Financial Models with Stochastic Volatility. SIAM J. Financial Math. 1 (2010) 230–265. [CrossRef] [MathSciNet] [Google Scholar]
  7. G. Barles, C. Imbert, Second-order elliptic integro-differential equations: viscosity solutions’ theory revisited. Ann. Inst. Henri Poincaré, Anal. Non Linéaire 25 (2008) 567–585. [CrossRef] [Google Scholar]
  8. O.E. Barndorff–Nielsen and N. Shephard, Non-Gaussian Ornstein–Uhlenbeck-based models and some of their uses in financial economics. J. Royal Stat. Soc. B 63 (2001) 167–241. [CrossRef] [MathSciNet] [Google Scholar]
  9. F.E. Benth, K.H. Karlsen and K. Reikvam, Merton’s portfolio optimization problem in a Black-Scholes market with non-Gaussian stochastic volatility of Ornstein–Uhlenbeck Type. Math. Finance 13 (2003) 215–244. [CrossRef] [MathSciNet] [Google Scholar]
  10. A. Ciomaga, On the strong maximum principle for second order nonlinear parabolic integro-differential equations. Adv. Differ. Equ. 17 (2012) 635–671. [Google Scholar]
  11. R. Cont and P. Tankov, Financial Modelling with Jump Processes. Chapman & Hall/CRC, Boca Raton, Florida (2004). [Google Scholar]
  12. F. Da Lio and O. Ley, Uniqueness results for second-order Bellman–Isaacs equations under quadratic growth assumptions and applications. SIAM J. Control Optim. 45 (2006) 74–106. [Google Scholar]
  13. L.C. Evans, The perturbed test function method for viscosity solutions of nonlinear PDE. Proc. Roy. Soc. Edinburgh Sect. A 111 (1989) 359–375. [Google Scholar]
  14. J.-P. Fouque, G. Papanicolau and R. Sircar, Derivatives in Financial Markets with Stochastic Volatility. Cambridge University Press, Cambridge, UK (2000). [Google Scholar]
  15. J.-P. Fouque, G. Papanicolaou, R. Sircar and K. Solna, Singular perturbations in option pricing. SIAM J. Appl. Math. 63 (2003a) 1648–1665. [CrossRef] [MathSciNet] [Google Scholar]
  16. J.-P. Fouque, G. Papanicolaou, R. Sircar and K. Solna, Multiscale stochastic volatility asymptotics. Multiscale Model. Simul. 2 (2003b) 22–42. [CrossRef] [MathSciNet] [Google Scholar]
  17. J.-P. Fouque, G. Papanicolaou, R. Sircar and K. Solna, Multiscale Stochastic Volatility for Equity, Interest Rate, and Credit Derivatives. Cambridge University Press, Cambridge (2011). [Google Scholar]
  18. W.H. Fleming and H.M. Soner, Controlled Markov Processes and Viscosity Solutions, 2nd edition. Springer-Verlag, New York (2006). [Google Scholar]
  19. R.Z. Khasminskii, Stochastic Stability of Differential Equations, 2nd edition. Springer, Heidelberg (2012). [Google Scholar]
  20. F. Hubalek and C. Sgarra, On the explicit valuation of geometric asian options in stochastic volatility models with jumps. J. Comput. Appl. Math. 235 (2011) 3355–3365. [CrossRef] [MathSciNet] [Google Scholar]
  21. F. Hubalek and C. Sgarra, On the Esscher transforms and other equivalent martingale measures for Barndorff–Nielsen and Shephard stochastic volatility models with jumps. Stoch. Process. Appl. 119 (2009) 2137–2157. [CrossRef] [Google Scholar]
  22. A.M. Kulik, Exponential ergodicity of the solutions to SDE’s with a jump noise. Stoch. Process. Appl. 119 (2009) 602–632. [CrossRef] [Google Scholar]
  23. M. Lorig and O. Lozano-Carbassé, Exponential Lévy-type models with stochastic volatility and jump intensity. Quant. Finance 15 (2015) 91–100. [CrossRef] [MathSciNet] [Google Scholar]
  24. E. Nicolato and E. Venardos, Option pricing in stochastic volatility models of the Ornstein–Uhlenbeck type. Math. Finance 13 (2003) 445–466. [CrossRef] [MathSciNet] [Google Scholar]
  25. H. Pham, Optimal stopping of controlled jump diffusion processes: a viscosity solution approach. J. Math. Systems Estim. Control 8 (1998) 1–27. [MathSciNet] [Google Scholar]
  26. J. Picard, On the existence of smooth densities for jump processes. Probab. Theory Related Fields 105 (1996) 481–511. [CrossRef] [MathSciNet] [Google Scholar]
  27. E. Priola and J. Zabczyk, Densities for Ornstein–Uhlenbeck processes with jumps. Bull. Lond. Math. Soc. 41 (2009) 41–50. [CrossRef] [MathSciNet] [Google Scholar]
  28. K.-I. Sato, Lévy Processes and Infinitely Divisible Distributions. Cambridge University Press, Cambridge (1999). [Google Scholar]
  29. A. Sayah, Equations d’Hamilton–Jacobi du premier ordre avec termes intégro-différentiels. I. Unicité des solutions de viscosité. II. Existence de solutions de viscosité. Commun. Partial Differ. Equ. 16 (1991) 1057–1093. [CrossRef] [Google Scholar]
  30. B. Simon, Functional Integration and Quantum Physics. Academic Press, New York (1979). [Google Scholar]
  31. H.M. Soner, Optimal Control of Jump-Markov Processes and Viscosity Solutions, in Stochastic Differential Systems. Vol. 10 of Stochastic Control Theory and Applications. IMA Math. Appl. Springer, New York (1988) 501–511. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.